Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What causes urinary tract infection after taking mt pill for abortion?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11707 Questions
Dear Dr. In march.2013 I suggested my wife to use mt- pill for abortion because we both don't want kid that time. But now we want. But we couldn't conceive since we are trying last 3 month. After one month of using that pill she had UTI. And even now she have pus cells when we get some urine and blood test. Please guide us. XXXX
Posted Wed, 5 Feb 2014 in Women's Health
Answered by Dr. Rakhi Tayal 14 minutes later
Brief Answer: Infection needs to be treated. Detailed Answer: Hello, Thanks for trusting us with your health concern. The presence of more than 5-6 pus cells/hpf in the urine is suggestive of an infection and needs a treatment after a urine culture and sensitivity. For conception the very first thing, you both have to involve in unprotected sex without any contraceptive method around ovulation day or fertile days for at least 6-12 months before proceed to basic investigations of primary infertility. Ovulation occurs 14 days prior to next period due date. In case of regular period with 28-30 days duration, your wife's fertile days will be from 11th-18th days of each cycle. She can use ovulation prediction kit (LH kit) to predict ovulation time in mid cycle. With this protocol, chances of pregnancy can be maximized. In preconception period, you both can take Vitamin-E and folic acid supplements for at least 3 months. Additionally, take healthy diet, control body weight by regular physical exercise, try to avoid mental stress/ emotional upset by regular meditation/ yoga, drink more water and eat fresh fruits, maintain genital hygiene and take sound sleep with complete relaxation. Next thing, if the above protocol fails, some basic investigations for infertility are advised as follows: 1) Husband semen analysis test. 2) Pelvic ultrasound scan - to check overall reproductive organs. 3) Serial follicular study in mid cycle to check proper ovulation. 4) Tubal patency test- by HSG (hystero salpingography) or laparoscopy. 5) Complete hormone assay with thyroid profile, blood sugar & prolactin test. 6) Test for cervical factor- Post Coital Test (PCT), Anti-sperm antibody (ASA) etc. It is seen that 40% of infertility issues occur due to men, another 40% due to women, about 10% results from complication of both & in rest 10%, no definite cause is found (unexplained infertility). To summarize, after 6-12 months of trying for natural conception, if your wife fails to conceive, you both need to consult with infertility specialist for proper guidance and management of the case. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Follow-up: What causes urinary tract infection after taking mt pill for abortion? 6 minutes later
She have 204 pus cells in test . Is that my pill is the resion behind these things. During last period she get next period 5 days later than normal with more flow. Is it possible to get an appointment with you in next few days. May be tomorrow's. If yes please send the address of cilinic Can u send the name of medicine for that infection. And in how much time it will be cured.
Answered by Dr. Rakhi Tayal 16 hours later
Brief Answer: Needs treatment for infection. Detailed Answer: Hello. Thanks for writing again. The pus cells in the urine are not due to the pill that your wife has taken. The treatment depends on the type of infection she is having which can be detected by a culture sensitivity report. The delay in periods can be related to a minor hormonal problem which can be taken care of with a proper treatment. You can get my address from my profile for appointments. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor